| Model Number |
1013731 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the non-abbott atherectomy system resulted in the reported peeled polymer; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat superficial femoral artery (sfa).The command 18 guide wire was placed and the non-abbott atherectomy system was used over the guide wire causing the polymer coating of the guide wire to peel off.Ballooning was performed after the atherectomy and the command wire was removed.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.